MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® EPIDURAL MINIPACKS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD; INC. PORTEX® EPIDURAL MINIPACKS; ANESTHESIA CONDUCTION KIT
Catalog Number NEPI-15600-20
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that approximately 5cm of a smiths medical portex® epidural catheter was left in the patient.There were no reported adverse effects.

Brand Name
PORTEX® EPIDURAL MINIPACKS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8129685
Report Number3012307300-2018-08614
Device Sequence Number19143426
Product Code CAZ
UDI-Device Identifier15019517114720
UDI-Public15019517114720
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
E332605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2020
Device Catalogue NumberNEPI-15600-20
Device Lot Number3655687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1